# SDR 2011FA0000250

- Difficulty date: April 19, 2011
- Submitted: April 19, 2011
- Operation: General aviation
- Aircraft: N8251C
- Make and model: Beech F33A
- Aircraft serial: CE1543
- Aircraft time: 20,993 hours
- Engine: Cont IO520BB
- Engine time: 395 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Arm
- Condition: Rough
- Location: Fcu Throttle
- Part time: 384 hours, 384 cycles
- Component: Fcu
- Component part number: R6299042A11
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE RUNNING ROUGH AT IDLE UPON RETURNING TO BASE.  ON TROUBLESHOOTING, THE MECHANIC FOUND THE ARM ON THE THROTTLE SIDE VERY ROUGH.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
